# SDR CA141016001

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft time: 4,116 hours
- Engine: Lyc IO360A3B6D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: LW12993
- Condition: Broken
- Location: Intake Valve
- Part time: 471 hours
- Component: Cylinder, Lyc
- Component part number: 05K21120
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT WAS FLYING AT 3500AGL. AT APPROXIMATELY 18 MINUTES ENGINE BEGAN RUNNING ROUGH. PILOT CHECKED ALL INSTRUMENT, ALL WAS NORMAL EXCEPT NR 1 CYLINDER CHT WAS LOW, INDICATING FAILURE. AIRCRAFT BEGIN LOSING ALTITUDE AND FORTUNATELY LANDED SAFELY. DURING INVESTIGATION BY AN AME, NR 1 CYLINDER INTAKE VALVE SPRING (INNER) HAD BROKEN IN FOUR PIECES.
